Journal of Integral Equations and Applications

An Integral Operator Solution to the Matrix Toda Equations

Harold Widom

Full-text: Open access

Article information

J. Integral Equations Applications, Volume 10, Number 3 (1998), 363-372.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Widom, Harold. An Integral Operator Solution to the Matrix Toda Equations. J. Integral Equations Applications 10 (1998), no. 3, 363--372. doi:10.1216/jiea/1181074234.

Export citation


  • D. Bernard and A. LeClair, Differential equations for sine-Gordon correlation functions at the free fermion point, Nuclear Phys. B 426 (1994), 534-558.
  • B.M. McCoy, C.A. Tracy and T.T. Wu, Painlevé functions of the third kind, J. Math. Phys. 18 (1977), 1058-1092.
  • M. Sato, T. Miwa and M. Jimbo, Holonomic quantum fields IV, Publ. RIMS, Kyoto Univ. 15 (1979), 871-972.
  • C.A. Tracy and H. Widom, Fredholm determinants and the $mKdV/\sinh$-Gordon hierarchies, Comm. Math. Phys. 179 (1996), 1-10.
  • H. Widom, Some classes of solutions to the Toda lattice hierarchy, Comm. Math. Phys., to appear.